Monday 24 May

All events are hosted online. To join an online session, please register your place.

Introduction to the Local Offer Live

9.15am to 10.15am

A welcome to the Local Offer Live event by Cllr Elly Cutkelvin and Pauline Killoran Head of SEND Integrated Service and an introduction to Parent Carer Forum, Big Mouth Forum and the local offer

Session leads: Richard Jaramba, Leicester City Parent Carer Forum and Nayna Amlani, Disabled Children’s Service
Length of session: 1 hour

Welcome to your City Psychology Service

10.30am to 11.30am

An introduction to the work of our service: SEND (including Early Years and School work), Community, Early Help, Mental Health, EWE (LAC) Youth Justice, positive peaceful places– and training we provide.

Session leads: Psychology Management Group, Leicester City Psychology Service
Length of session: 1 hour

Rix Wiki Presentation

11.45am to 12.45pm

Presentation of a personalisation tool being piloting across LLR, working with partnership agencies within the LA, health and education as well as the voluntary sector and parent carer groups to give CYP with ASD/ LD a platform to use their own word/ pictures to share their story and what is important to them.

Session lead: Lindsey Richardson, Leicester Partnership Trust
Length of Session: 1 hour

Number of places available: 15 delegates

LLEP SEND Community of Practice - Employer showcase

1.30pm to 2.30pm

Leicester and Leicestershire Enterprise Partnership (LLEP) showcase and Q&A session with employer and young person with SEND and their workplace experiences.

Session Lead: Saahera Mahomed, LLEP
Length of session: 1 hour

All about Forever Savvy

4.15pm to 5.15pm

We have 3 different centres and some work savvy projects. We are happy to talk about these and answer any questions about us

Session lead: Angie Stokes, Forever Savvy
Length of session: 30 minutes

An Introduction to Steps Conductive Education Centre

5.30pm to 6.30pm

An introduction to Steps Conductive Education centre, with an opportunity for you to ask us any questions about Steps, what we do and whether we may be able to support your family.   Please have a look at our website where you will find lots of information and how to contact us.

Session leads: Indila Simandi, Fiona Holroyd, Steps Conductive Education Centre
Length of Session: 1 hour


View events on other days

Tuesday 25 May

Wednesday 26 May

Thursday 27 May

Friday 28 May